# SDR 20000816SH017

- Difficulty date: January 8, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N117MV
- Make and model: Bolkms BK117A3
- Aircraft serial: 7089
- Aircraft time: 5,771 hours
- Engine: Lyc LTS101650B1
- Engine time: 5,421 hours, 10,099 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Curl
- Part number: 413102002
- Condition: Cracked
- Location: Comb Chamber
- Part time: 870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CURL ASSY CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
